# SDR CALA2022010700049

- Difficulty date: January 6, 2022
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 77,669 hours, 30,122 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D53230398020101
- Condition: Corroded
- Location: Frm 29 S43-42r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FR29 STR43R-STR42R CLEAT IS CORRODED.   REMOVED AND REPLACED CLEAT IN FWD CARGO FR 29 STR43R-STR42R IAW S RM 51-42-17.
